Hail, Fisher
- When
- June 11, 7:32 PM CST
- Where
- Fisher County, Rotan
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.850, -100.467
3 hail, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at Jun 11, 11:16 AM CST, 8 hours 16 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1216 PM CDT FRI JUN 11 2004 .SHORT TERM...THINGS ARE BEGINNING TO LOOK A LITTLE BETTER IN TERMS OF POSSIBLE THUNDERSTORM ACTIVITY THIS AFTERNOON AND TONIGHT AND AGAIN TOMORROW AFTERNOON AND NIGHT. DRY LINE IS ON THE MOVE THIS AFTERNOON AND AT NOON WAS LOCATED JUST EAST OF A LUBBOCK TO MIDLAND AND FORT STOCKTON LINE. AHEAD OF THE DRYLINE...AIRMASS WAS MOIST AND UNSTABLE WITH A MODEST CAP IN PLACE. HOWEVER SHORT TERM GUIDANCE DOES SUGGEST THAT WITH DAYTIME HEATING AND LIFT ALONG THE DRYLINE... CAP MAY BE ABLE TO BE BROKEN THIS AFTERNOON...ESPECIALLY ACROSS THE BIG COUNTRY...WHERE THE BEST PUSH OF THE DRYLINE TO TAKE PLACE. STORMS IF ANY WILL GRADUALLY DISSIPATE THIS EVENING ONLY TO DO IT AGAIN SATURDAY AFTERNOON. SATURDAY AFTERNOON...LOOKS LIKE THERE WILL BE EVEN A BETTER CHANCE AT SOME THUNDERSTORMS AS TOMORROW AFTER SHORT WAVE MOVING THROUGH THE ZONAL FLOW WILL ZIP ACROSS AND MAY HELP TO ENHANCE DRYLINE ACTIVITY. WITH THE DEGREE OF INSTABILITY... ANY THUNDERSTORM THIS AFTERNOON AND EVENING/TOMORROW AFTERNOON AND EVENING WILL HAVE THE POTENTIAL TO BE SEVERE. && .LONG TERM...BY SUNDAY AND MONDAY...AIRMASS LOOKS TO DRY OUT A LITTLE...ESPECIALLY ACROSS THE WEST. THIS WILL RESULT IN WARMER AFTERNOON TEMPERATURES AND THUS HAVE TRENDED UP ON TEMPERATURES IN THE WESTERN PORTIONS OF THE FORECAST AREA TO THE UPPER 90S. RAINFALL POTENTIAL IN THE EXTENDED IS NOT LOOKING AS GOOD AS IT DID YESTERDAY...HOWEVER THE FEATURE WE WERE LOOKING AT IN THE MODELS YESTERDAY SHOWS UP IN THE SATELLITE TODAY COMING ACROSS THE YUCATAN PENNESULA. THE GFS STILL SHOWS A WEAKNESS IN THE RIDGE... WHICH MAY STILL BE TRYING TO KEY IN ON THIS FEATURE...BUT AT THIS TIME FEEL BEST COURSE OF ACTION IS TO LEAVE POPS ALONE AND SEE WHAT HAPPENS. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 74 94 73 93 / 20 20 30 10 SAN ANGELO 74 95 74 96 / 10 20 20 10 JUNCTION 72 92 73 93 / 10 10 10 0 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 27/BRAZZELL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 216 PM CDT FRI JUN 11 2004 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140- 154-155-168>170-121915- BROWN TX-CALLAHAN TX-COKE TX-COLEMAN TX-CONCHO TX-CROCKETT TX- FISHER TX-HASKELL TX-IRION TX-JONES TX-KIMBLE TX-MASON TX- MCCULLOCH TX-MENARD TX-NOLAN TX-RUNNELS TX-SAN SABA TX-SCHLEICHER TX- SHACKELFORD TX-STERLING TX-SUTTON TX-TAYLOR TX-THROCKMORTON TX- TOM GREEN TX- 216 PM CDT FRI JUN 11 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL TEXAS. .DAY ONE... A WARM AND UNSTABLE AIR MASS WILL REMAIN IN PLACE ACROSS MUCH OF WEST CENTRAL TEXAS THIS AFTERNOON...AHEAD OF AN APPROACHING DRYLINE. ALTHOUGH A LAYER OF WARM AIR ALOFT WILL ACT AS A CAP AND INHIBIT THUNDERSTORM FORMATION ACROSS MOST AREAS...CONVERGENCE ALONG THE DRYLINE MAY BE ENOUGH TO BREAK THROUGH THE CAP AND ALLOW A FEW ISOLATED STORMS TO DEVELOP. GIVEN THE INSTABILITY PRESENT...ANY STORM THAT DOES DEVELOP WILL HAVE THE POTENTIAL OF REACHING SEVERE LEVELS. THE MOST LIKELY AREA TO SEE ANY OF THESE STORMS WILL BE ACROSS THE NORTHERN BIG COUNTRY...MAINLY NORTH OF A LINE FROM SWEETWATER TO ABILENE TO ALBANY. LARGE HAIL WILL BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN... THE DRYLINE WILL CONTINUE TO SWEEP BACK AND FORTH ACROSS WEST CENTRAL TEXAS THROUGH SATURDAY. A FEW STRONG TO SEVERE STORMS MAY DEVELOP DURING THE LATE AFTERNOON OR EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. 08
The national radar mosaic for the moment the first event began.
3 hail, 1 thunderstorm wind. Local standard time, as filed.
Several miles of power lines were blown down in northwestern portions of Coke county.
Two inch diameter hail resulted in damage to windows and sky lights near Hawley.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407555, 5407556, 5407557, 5407558.